Convergence of Finite Fifference Method for Parabolic Problem

Bojović, Dejan
January 2003
Computational Methods in Applied Mathematics;2003, Vol. 3 Issue 1, p45
Academic Journal
No abstract available.


Related Articles

  • On the unique solvability of an inverse problem for a semilinear parabolic equation. Sazaklioglu, Ali Ugur; Erdogan, Abdullah Said // AIP Conference Proceedings;2015, Vol. 1676 Issue 1, p1 

    In the present paper, unique solvability of an inverse problem of source identification governed by a semilinear parabolic equation is investigated. Moreover, for the numerical solution of this problem finite difference method is applied. The convergence estimate for the solution of the...

  • A NUMERICAL SCHEME FOR SOLVING NONLINEAR BACKWARD PARABOLIC PROBLEMS. ZAKERI, A.; JANNATI, Q.; AMIRI, A. // Bulletin of the Iranian Mathematical Society;Dec2015, Vol. 41 Issue 6, p1453 

    In this paper a nonlinear backward parabolic problem in one dimensional space is considered. Using a suitable iterative algorithm, the problem is converted to a linear backward parabolic problem. For the corresponding problem, the backward finite differences method with suitable grid size is...

  • MULTIGRID FOR THE MORTAR FINITE ELEMENT FOR PARABOLIC PROBLEM. Xue-jun Xu; Jin-ru Chen // Journal of Computational Mathematics;Jul2003, Vol. 21 Issue 4, p411 

    In this paper, a mortar finite element method for parabolic problem is presented. Multigrid method is used for solving the resulting discrete system. It is shown that the multigrid method is optional, i.e., the convergence rate is independent of the mesh size L and the time step parameter Τ.

  • A COMPUTATIONAL APPROACH FOR OPTIMAL CONTROL SYSTEMS GOVERNED BY PARABOLIC VARIATIONAL INEQUALITIES. Sweilam, N. H.; Abd-Elal, L. F. // Journal of Computational Mathematics;Nov2003, Vol. 21 Issue 6, p815 

    Iterative techniques for solving optimal control systems governed by parabolic variational inequalities are presented. The techniques we use are based on linear finite elements method to approximate the state equations and nonlinear conjugate gradient methods to solve the discrete optimal...

  • FINITE DIFFERENCE APPROXIMATION OF A PARABOLIC HEMIVARIATIONAL INEQUALITIES ARISING FROM TEMPERATURE CONTROL PROBLEM. Guanghui Wang; Xiaozhong Yang // International Journal of Numerical Analysis & Modeling;2010, Vol. 7 Issue 1, p108 

    In this paper we study the finite difference approximation of a hemivariational inequality of parabolic type arising from temperature control problem. Stability and convergence of the proposed method are analyzed. Numerical results are also presented to show the effectiveness and usefulness of...

  • The finite integral transform method for a parabolic differential equation on a graph. Kulaev, R. Ch. // Siberian Mathematical Journal;Mar2009, Vol. 50 Issue 2, p277 

    The finite integral transform method is set forth and justified for solving a mixed problem for a parabolic differential equation posed on a graph.

  • Error Estimate on Crank-Nicolson Scheme for Stochastic Parabolic Partial Differential Equations. Xiaoyuan Yang; Yuanyuan Duan; Wei Wang // Journal of Computational Analysis & Applications;Jul2009, Vol. 11 Issue 3, p395 

    In this paper we study a numerical method for the partial equations. Firstly, we introduce the basic conceptions and properties of the space, operator, stochastic partial equations and the finite element method. Then we mainly describe and analyze the finite element method for a stochastic...

  • An Adaptive Least-Squares Mixed Finite Element Method for Fourth Order Parabolic Problems. Ning Chen; Haiming Gu // Applied Mathematics;Apr2013, Vol. 4 Issue 4, p675 

    A least-squares mixed finite element (LSMFE) method for the numerical solution of fourth order parabolic problems analyzed and developed in this paper. The Ciarlet-Raviart mixed finite element space is used to approximate. The a posteriori error estimator which is needed in the adaptive...

  • On the Rate of Convergence of Projection-Difference Methods for Smoothly Solvable Parabolic Equations. Smagin, V. V. // Mathematical Notes;Nov/Dec2005, Vol. 78 Issue 5/6, p841 

    A linear parabolic problem in a separable Hilbert space is solved approximately by the projection-difference method. The problem is discretized in space by the Galerkin method orientated towards finite-dimensional subspaces of finite-element type and in time by using the implicit Euler method...

  • Approximate Solutions of Delay Parabolic Equations with the Dirichlet Condition. Agirseven, Deniz // Abstract & Applied Analysis;2012, p1 

    Finite difference and homotopy analysis methods are used for the approximate solution of the initial-boundary value problem for the delay parabolic partial differential equation with the Dirichlet condition. The convergence estimates for the solution of first and second orders of difference...


Other Topics